русский

Known interactions between the following drugs: Lanophyllin Elixir, Tagamet

1 interaction was found for the drugs you selected.

CIMETIDINE in Tagamet may interact with THEOPHYLLINE in Lanophyllin Elixir
Cimetidine may interfere with the breakdown of theophylline by the liver. As a result, blood levels of theophylline may become too high. Signs of too much theophylline can include nausea, vomiting, a fast heartbeat, shaking, nervousness, and seizures. If cimetidine and theophylline must be taken at the same time, your doctor may want to check your blood levels of theophylline more often. The dose of theophylline may need to be adjusted if you start to experience problems. Discuss this potential interaction with your healthcare provider at your next appointment, or sooner if you think you are having problems.

This interaction is well-documented and is considered moderate in severity.


(Note: Not all drug interactions are known or reported in the literature, and new drug interactions are continually being reported. This information is provided only for your education and for you to discuss with your personal healthcare provider.)

© 2006-2019 LetsDrug.com Contact